# SDR SWAA2015031137346

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 27,929 hours, 16,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 328 - 344, LBL 45.  R & R INTERCOSTAL IAW SRM.
